# SDR DALA2023060604610

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SECONDARY NRC IN REF NRC 00356: CORROSION ON FLOOR STRINGER STA 1470 RBL 16 AND RBL 10 ALSO ON PREVIOUS REPAIR RB 7 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00767: FLOOR STRINGER STA 1470 RBL 16, RBL 10 AND PREVIOUS REPAIR RBL 7 WERE REPAIRED PER B757 -200 SRM. (2796006)
